Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trying Serzone Mr. Scott

Posted by Cindylou on September 30, 2001, at 23:12:02

In reply to Trying Serzone, posted by Mr. Scott on September 30, 2001, at 17:54:01

Love those samples! Good luck to you -- I hope the side effects subside soon!

-cindy


> Okay so I found another doctor who gave me enough free Serzone to kill a small horse. I'm Currently at 150mg and headed for 400mg. All I notice so far is constipation and fatigue/confusion, but the body seems to adapt after a few days at each dose, at least mostly. It's been 1 week at subtherapeutic doses so I don't expect much yet.
>
> I'm trying to stay put on this drug and not jump ship. Otherwise I'll never know if it could have worked. Don't appreciate the side effects though.
>
>
> >
> > Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:79119
URL: http://www.dr-bob.org/babble/20010927/msgs/79962.html